MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. ACTIVA; IMPLANTED SUBCORTICAL ELECTRICAL STIMULATOR (M

MEDTRONIC PUERTO RICO OPERATIONS CO. ACTIVA; IMPLANTED SUBCORTICAL ELECTRICAL STIMULATOR (M
Model Number 37612
Medical Device Problem Codes Intermittent Continuity (1121); Failure to Deliver Energy (1211); Charging Problem (2892)
Health Effect - Clinical Code Unspecified Nervous System Problem (4426)
Date of Event 01/24/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Continuation of d10: product id wr9200.Product type recharger.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that for a few months now, they have been having a hard time recharging the patient's implantable neurostimulator (ins).Caller reported that the recharger would keep beeping like it was finding the ins and they would be able to intermittently charge the ins until 50% but would stop there because the patient would be annoyed by the beeping sound of the recharger.Caller also mentioned that they would notice that for quite a few times now, the therapy would turn off by itself even when the ins battery would still be at 50%.Caller stated that sometimes they would notice that the patient's symptoms would come back and when they go to check the therapy, they would see that it would be off, and they do not know why the therapy turns off by itself.Caller stated that the patient did not have any recent falls lately and the patient was not exposed to emi.Caller also stated that the recharger would not cause any error tones or show any error messages on the handset.Agent reviewed that the recharger seemed to be working as exp ected.Agent redirected patient to their hcp to further address the issue.Caller stated that they were at their patient's hcp yesterday for botox.

Brand Name
ACTIVA
Common Device Name
IMPLANTED SUBCORTICAL ELECTRICAL STIMULATOR (M
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer (Section G)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
7635265677
MDR Report Key25001047
Report Number3004209178-2026-07238
Device Sequence Number9756921
Product Code MRU
UDI-Device Identifier00763000519247
UDI-Public(01)00763000519247(17)230128
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
H020007
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/28/2023
Device Model Number37612
Device Catalogue Number37612
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/24/2026
Initial Report FDA Received Date04/27/2026
Date Device Manufactured03/10/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
"SEE H11...."
Patient Age32 YR
Patient SexFemale